Über ein System von Funktionalgleichungen

O. E. Gheorghiu; S. Gołąb

Annales Polonici Mathematici (1965)

  • Volume: 17, Issue: 3, page 223-243
  • ISSN: 0066-2216

How to cite


O. E. Gheorghiu, and S. Gołąb. "Über ein System von Funktionalgleichungen." Annales Polonici Mathematici 17.3 (1965): 223-243. <http://eudml.org/doc/265805>.

author = {O. E. Gheorghiu, S. Gołąb},
journal = {Annales Polonici Mathematici},
keywords = {functional analysis},
language = {ger},
number = {3},
pages = {223-243},
title = {Über ein System von Funktionalgleichungen},
url = {http://eudml.org/doc/265805},
volume = {17},
year = {1965},

AU - O. E. Gheorghiu
AU - S. Gołąb
TI - Über ein System von Funktionalgleichungen
JO - Annales Polonici Mathematici
PY - 1965
VL - 17
IS - 3
SP - 223
EP - 243
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/265805
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.